Differential and Integral Equations

Gradient Hölder regularity for nonlinear parabolic systems of $p$-Laplacian type

Corina Karim and Masashi Misawa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the Hölder regularity of the spatial gradient of solutions for nonlinear parabolic systems of $p$-Laplacian type in the degenerate and singular cases $ \frac{{2m}}{{m + 2}} < p < \infty$. We obtain an optimal like criterion to gradient Hölder continuity for the right-hand side terms.

Article information

Differential Integral Equations, Volume 29, Number 3/4 (2016), 201-228.

First available in Project Euclid: 18 February 2016

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35D30: Weak solutions 35B65: Smoothness and regularity of solutions 35K65: Degenerate parabolic equations 35K67: Singular parabolic equations


Karim, Corina; Misawa, Masashi. Gradient Hölder regularity for nonlinear parabolic systems of $p$-Laplacian type. Differential Integral Equations 29 (2016), no. 3/4, 201--228. https://projecteuclid.org/euclid.die/1455806022

Export citation